# SDR AALA201802289012

- Difficulty date: February 12, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N733UW
- Make and model: Airbus A319-112
- Aircraft serial: 1205
- Aircraft time: 48,893 hours, 29,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORRODED LOWER SILL IN AFT GALLEY AREA AT FR 68 LEFT STRINGER 23. REPAIRED DOOR SILL BEAM LOCATED AT FR 66 THRU FR 68 AT LEVEL OF STRINGER 23 LEFT ON AFT GALLEY AREA PER SRM 53-41-14-300-001.
